| Catalog Number |
1400350-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/18/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The additional trek devices referenced in b5 are filed under separate medwatch report numbers.Na.
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed de novo lesion in the proximal left circumflex artery (plcx) with mild calcification and mild tortuosity.The 2.5x15mm trek balloon dilatation catheter (bdc) was used in the procedure; however, the balloon ruptured at 6 atmospheres (atm) during the first inflation.Then, a 2.5x15mm nc trek neo balloon was inflated at the lesion; however, the balloon also ruptured at 6 atm after 5 seconds.The nc trek neo balloon was replaced with a 3.5x15mm nc trek neo balloon, which also ruptured at 11 atm after 5 seconds during the first inflation.There was no adverse patient effect and no clinically significant delay reported in the procedure.The procedure was completed with rotablation.No additional information was provided.